Canonical almost geodesic mappings π_2(e), e=±1, of spaces with affine connection onto m-symmetric spaces

Volodymyr Berezovski; Sándor Bácsó; Yevhen Cherevko; Josef Mikeš;


In the paper we consider canonical almost geodesic mappings π2(e), e =±1, of spaces with affine connection onto 2-symmetric, 3-symmetric and m-symmetric spaces. The main equations for the mappings have been obtained as closed systems of PDEs of Cauchy type in covariant derivatives. We have found the maximum numbers of essential parameters which the general solutions of the systems depend on.

Vol. 24 (2023), No. 1, pp. 93-104
DOI: 10.18514/MMN.2023.3965

Download: MMN-3965